zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Strong convergence theorems for variational inequality, equilibrium and fixed point problems with applications. (English) Zbl 1267.47105
The authors introduce an iterative scheme for a solution of a finite family of equilibrium problems with relaxed monotone mappings or variational inequalities and for the fixed points of an infinite family of nonexpansive mappings in a Hilbert space. Next, some applications to a multi-objective optimization problem is indicated.
MSC:
47J25Iterative procedures (nonlinear operator equations)
47H05Monotone operators (with respect to duality) and generalizations
47N10Applications of operator theory in optimization, convex analysis, programming, economics
References:
[1]Ceng L.C., Yao J.C.: Hybrid viscosity approximation schemes for equilibrium problems and fixed point problems of infinitely many nonexpansive mappings. Appl. Math. Comput. 198, 729–741 (2008) · Zbl 1151.65058 · doi:10.1016/j.amc.2007.09.011
[2]Ceng L.C., Al-Homidan S., Ansari Q.H., Yao J.C.: An iterative scheme for equilibriym problems and fixed point problems of strict pseudo-contraction mappings. J. Comput. App. Math. 223, 967–974 (2009) · Zbl 1167.47307 · doi:10.1016/j.cam.2008.03.032
[3]Ceng L.C., Petruşel A., Yao J.C.: Iterative approaches to solving equilibrium problems and fixed point problems of infinitely many nonexpansive mappings. J. Optim. Theory Appl. 143, 37–58 (2009) · Zbl 1188.90256 · doi:10.1007/s10957-009-9549-9
[4]Chang S.S., Cho Y.J., Kim J.K.: Approximation methods of solutions for equilibrium problem in Hilbert spaces. Dyna. Syst. Appl. 17, 503–514 (2008)
[5]Chang S.S., Lee H.W.J., Chan C.K.: A new method for solving equilibrium problem fixed point problem and variational inequality problem with aplication to optimization. Nonlinear Anal. 70, 3307–3319 (2009) · Zbl 1198.47082 · doi:10.1016/j.na.2008.04.035
[6]Colao V., Marino G., Xu H.-K.: An iterative method for finding common solutions of equilibrium and fied point problems. J. Math. Anal. Appl. 344, 340–352 (2008) · Zbl 1141.47040 · doi:10.1016/j.jmaa.2008.02.041
[7]Fang F.Y., Huang H.J.: Variational-like inequilities with generalized monotone mappings in Banach spaces. J. Optim. Theory Appl. 118, 327–338 (2003) · Zbl 1041.49006 · doi:10.1023/A:1025499305742
[8]Geobel K., Kirk W.A.: Topics in Metric Fixed Point Theory. Cambridge University Press, Cambridge (1990)
[9]Kumam P., Katchang P.: A viscosity of extragradient approximation method for finding equilibrium problems, variational inequalities and fixed point problems for nonexpansive mappings. Nonlinear Anal. 3, 475–486 (2009)
[10]Marino G., Xu H.K.: A general iterative method for nonexpansive mappings in Hilbert spaces. J. Math. Anal. Appl. 318, 43–52 (2006) · Zbl 1095.47038 · doi:10.1016/j.jmaa.2005.05.028
[11]Moudafi A.: Weak convergence theorems for nonexpansive mappings and equilibrium problems. J. Nonlinear convex Anal. 9, 37–43 (2008)
[12]Plubtieng S., Punpaeng R.: A general iterative method for equilibrium problems and fixed point problems in Hilbert spaces. J. Math. Anal. Appl. 336, 455–469 (2007) · Zbl 1127.47053 · doi:10.1016/j.jmaa.2007.02.044
[13]Plubtieng S., Punpaeng R.: A new iterative method for equilibrium problems and fixed point problems of onexpansive mappings and monotone mappings. Appl. Math. Comput. 197, 548–558 (2008) · Zbl 1154.47053 · doi:10.1016/j.amc.2007.07.075
[14]Qin X.L., Cho Y.J., Kang S.M.: Viscosity approximation methods for generalized equilibrium problems and fixed point problems with applications. Nonlinear Anal. 72, 99–112 (2010) · Zbl 1225.47106 · doi:10.1016/j.na.2009.06.042
[15]Qin X.L., Cho S.Y., Kang S.M.: Strong convergence of shrinking projection methods for quasi–nonexpansive mappings and equilibrium problems. J. Comput. Appl. Math. 234, 750–760 (2010) · Zbl 1189.47068 · doi:10.1016/j.cam.2010.01.015
[16]Qin X.L., Cho S.Y., Kang S.M.: Iterative algorithm for variational inequality and equilibrium problems with applications. J. Glob. Optim. 48, 423–445 (2010) · Zbl 05822012 · doi:10.1007/s10898-009-9498-8
[17]Shimoji K., Takahahshi W.: Strong convergence to common fixed points of infinite nonexpansive mappings and applications. Taiwanese J. Math. 5, 387–404 (2001)
[18]Suzuki T.: Strong convergence of krasnoselskii and manns type sequences for one-parameter nonexpansive semigroups without bochner integrals. J. Math. Anal. Appl. 305, 227–239 (2005) · Zbl 1068.47085 · doi:10.1016/j.jmaa.2004.11.017
[19]Takahahsi S., Takahashi W.: Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces. J. Math. Anal. Appl. 331, 506–515 (2007) · Zbl 1122.47056 · doi:10.1016/j.jmaa.2006.08.036
[20]Wang, S.H., Marino, G., Wang, F.H.: Strong convergence theorems for a generalized equilibrium problem with a relaxed monotone mapping and a countable family of nonexpansive mappings in a Hilbert space. Fixed Point Theory Appl. Vol. 2010, Article ID 230304, 22 pp. doi: 10.1155/2010/230304
[21]Xu X.K.: Iterative algorithms for nonlinear operators. J. Lond. Math. Soc. 66, 240–256 (2002) · Zbl 1013.47032 · doi:10.1112/S0024610702003332